MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI ROD 240MM; APPLIANCE,FIXATION,SPINAL INTERLAMINAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI ROD 240MM; APPLIANCE,FIXATION,SPINAL INTERLAMINAL
Model Number 498.957
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: additional product codes: (b)(4).The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, four (4) 240mm titanium (ti) rod, one (1) 500mm titanium (ti) rod, three (3) 80mm titanium (ti) curved rod, one (1) 500mm titanium (ti) soft rod and one (1) 40mm titanium (ti) curved rod was broken during reverse logistics audit of the returned devices at millstone.There was no patient involvement and no additional information is available.This is report 10 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h11 (corrected data): b1, b5, h1: the initial complaint was reviewed and found not reportable.This event is not a complaint as the reported devices were parts from the field returned to millstone.Millstone tagged the device(s) as broken but they were actually remnants of implants that were cut during the surgery.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM TI ROD 240MM
Common Device Name
APPLIANCE,FIXATION,SPINAL INTERLAMINAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10163254
Report Number2939274-2020-02858
Device Sequence Number11588338
Product Code KWP
UDI-Device Identifier10705034792316
UDI-Public(01)10705034792316
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number498.957
Device Catalogue Number498.957
Device Lot Number5633315
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2020
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer06/26/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date06/26/2020
Patient Sequence Number1